Physics of Particles and Nuclei

, Volume 43, Issue 5, pp 676–678 | Cite as

On affine extension of splint root systems

  • V. D. Lyakhovsky
  • A. A. Nazarov


Splint of root system of simple Lie algebra appears naturally in the study of (regular) embeddings of reductive subalgebras. It can be used to derive branching rules. Application of splint properties drastically simplifies calculations of branching coefficients. We study affine extension of splint root system of simple Lie algebra and obtain relations on theta and branching functions.


Modular Form Theta Function Singular Element Affine Extension Weight Multiplicity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    D. Richter, “Splints of classical root systems” (2008). arXiv:0807.0640v1.Google Scholar
  2. 2.
    V. Lyakhovsky and S. Yu. Melnikov, “Recursion Relations and Branching Rules for Simple Lie Algebras,” J. Phys. A: Math. Gen. 29, 1075–1088 (1996). arXiv:qalg/9505006MathSciNetADSzbMATHCrossRefGoogle Scholar
  3. 3.
    V. Lyakhovsky and A. Nazarov, “Recursive Algorithm and Branching for Nonmaximal Embeddings,” J. Phys. A: Math. Theor. 44, 075205 (2011). arXiv:1007.0318 [math.RT]MathSciNetADSCrossRefGoogle Scholar
  4. 4.
    M. Ilyin, P. Kulish, and V. Lyakhovsky, “On a Property of Branching Coefficients for Affine Lie Algebras,” St. Petersburg Math. J. 21, 203 (2010). arXiv:0812.2124 [math.RT]CrossRefGoogle Scholar
  5. 5.
    V. Laykhovsky and A. Nazarov, “Fan, Splint and Branching Rules.” arXiv:1111.6787[math.RT]Google Scholar
  6. 6.
    V. Kac and M. Wakimoto, “Modular and Conformal Invariance Constraints in Representation Theory of Affine Algebras,” Adv. Math. 70, 156–236 (1988).MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    V. Kac and D. Peterson, “Infinite-Dimensional Lie Algebras, Theta Functions and Modular Forms,” Adv. Math. 53, 125–264 (1984).MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    V. Kac, Infinite Dimensional Lie Algebras (Cambridge Univ. Press, Cambridge, 1990).zbMATHCrossRefGoogle Scholar
  9. 9.
    T. Gannon, Moonshine beyond the Monster: The Bridge Connecting Algebra, Modular Forms and Physics (Cambridge Univ. Press, Cambridge, 2006).zbMATHCrossRefGoogle Scholar
  10. 10.
    M. Nesterenko, J. Patera, and A. Tereszkiewicz, “Orthogonal Polynomials of Compact Simple Lie Groups.” arXiv:1001.3683Google Scholar
  11. 11.
    M. Il’in, P. Kulish, and V. Lyakhovsky, “Folded Fans and String Functions,” Zap. Nauchn. Sem. POMI 374, 197–212 (2010).MathSciNetGoogle Scholar
  12. 12.
    S. Kass, R. Moody, J. Patera, and R. Slansky, Affine Lie Algebras, Weight Multiplicities, and Branching Rules, (Univ. California Press, Berkeley, 1990).zbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  1. 1.Department of High-energy and elementary particle physicsSPb State UniversitySaint-PetersburgRussia
  2. 2.Chebyshev Laboratory, Department of Mathematics and MechanicsSPb State UniversitySaint-PetersburgRussia

Personalised recommendations